Skip to content
WebMd's new format:..
avatar
HG1948 posted:
I've not said anything negative about the New "Exchange's" format until now. I believed I'd be able to accomodate another message board change. After using WebMd's, Fibromyalgia, CFIDS, and Lupus Boards since appox.2001, I've adapted to format after a few weeks.

Now, I can only sit for limited periods of time without creating more problems with my back and spinal cord.

When I now sit down to read and answer messages, because I have a few minutes to do so, I sometimes get totally lost withing a 6mo+ or older message which I'd already read and responded to when it was originally written.

I waste too much time searching for messages. I also hate having to scroll down these "old messages" in order to see if I'd already responded when the message was new. I also hate having to scroll through all of the messages to just read a new reply or question to which I want contribute a response.

Well, my "time is up" for this "computer usage time allotment" this morning.

I used to enjoy reading and responding messages posted by new and old "wolfpack" members, but not any longer.

HG
drder to understand the "new message" that was a response to the 6 month old question.

Now I am only able to respond to one person's question when I used to be able to respond to many more within the same alloted
Reply
 
avatar
HG1948 responded:
I intended to write,

"Now I am only able to respond to one person's question when I used to be able to respond to many more withing the same allotted time.:"

HG
 
avatar
Emma_WebMD_Staff replied to HG1948's response:
I am sorry you are struggling so much HG, all of the issues you spoke of we are trying to resolve or find a solution to make it easier for our members. I know it's hard to stay patient but I assure you we are working on the problems and hope to have some of it working better very soon.

Take care,
Emma
 
avatar
lupylisa44 replied to Emma_WebMD_Staff's response:
Instead of "popular" posts, just have the latest and add a separate tab for archived posts older than 45 days?
 
avatar
HG1948 replied to lupylisa44's response:
Thank you Lisa. Have you begun to feel any better. I'd bothered me to see your multipal medical problems that developed during the past 6-7 months. Do you think your problems occurred because of the changes in your medication resulted in a "deregulation" of your bodies "steady state"? I remember when you started on the generic cellcept seemed to be the start of many other complaints.

HG
 
avatar
HG1948 replied to Emma_WebMD_Staff's response:
Thank you Emma for the support. I realy appreciate you so much.

HG
 
avatar
lupylisa44 replied to HG1948's response:
I went back on the brand name cellcept a few months ago, but it didn't seem to help. The thing that fixed the pain I was having is Vitamin D!!!

Having my hormones out of whack has probably thrown my thyroid of kilter too. I hope I can get all these things back to normal again!!!

I hope you start feeling better too!

Lisa


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
78 of 108 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.